4 doctors weighed in:

Glaucoma eye drop cause dark eye bag?

4 doctors weighed in
Dr. Robert Chang
Ophthalmology
2 doctors agree

In brief: Side effect

Prostaglandin drops can potentially cause increased pigment (darkening around the eye).

In brief: Side effect

Prostaglandin drops can potentially cause increased pigment (darkening around the eye).
Dr. Robert Chang
Dr. Robert Chang
Thank
Dr. Jon Fishburn
Ophthalmology

In brief: Prostaglandin

This type of reaction is consistent with prostaglandin analogues.
I recommend rubbing a thin layer of Vaseline on the upper and lower eyelids prior to instilling the eye drop. After punctual occlusion for a minute, wiping any excess medication away with a tissue will usual prevent it from coming into contact with the skin. This has substantially reduced this side effect.

In brief: Prostaglandin

This type of reaction is consistent with prostaglandin analogues.
I recommend rubbing a thin layer of Vaseline on the upper and lower eyelids prior to instilling the eye drop. After punctual occlusion for a minute, wiping any excess medication away with a tissue will usual prevent it from coming into contact with the skin. This has substantially reduced this side effect.
Dr. Jon Fishburn
Dr. Jon Fishburn
Thank
Get help from a real doctor now
Dr. Andrea Brand
Board Certified,
7M people helped
Continue
111,000 doctors available